# SDR DALA2025070705032

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 20,682 hours, 2,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 #4 (BRACKET) ON FR60 NOTED WITH TOOLING DAMAGE NEAR RIVET HEADS. CORRECTIVE ACTION: REPAIRED PER A330 SRM 51-72-11. (1063982)
